# SDR CALA2014061391267

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 56,842 hours, 14,476 cycles
- Engine: Pwa PW4056
- Engine time: 3,200 hours, 23,356 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG LT BAND LATCH ASSEMBLY A CRACK BETWEEN THE FIRST 2 RIVETS.  REMAINING 6 RIVETS INTACT WITH NO EVIDENCE OF DISTRESS.  REPLACED NR 1 ENG LT BAND LATCH ASSEMBLY IAW AMM 78-31-02-401, PART ROBBED FROM ACFT 674 NR 1 ENG, INSPECTED PART FOR  SERVICEABILITY & CORRECT PART NUMBER OK IAW IPC 78-31-01-002.
